Experiences with Omeprazole or Other PPI Drugs?

Discussion in 'Support' started by racerfish, Oct 3, 2018.

    1. racerfish
      No Mood

      racerfish Member Benefactor

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Noise / T worsened with antiobiotics
      For those who got tinnitus or a spike in their tinnitus from PPI medication, did the tinnitus reduce in volume or go away after going off the med.

      I may have to take it for some GI issues and am worried.
       
    2. Sarah200
      Suicidal

      Sarah200 Member

      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Cold
      I'm on lansoprazole, have been for 7 years. I was on it for 5 years before my tinnitus started. I did stop taking it for three months after getting tinnitus but made no difference, so am back on it now as I suffer from acid reflux also known as GERD.

      My tinnitus doesn't change when I'm on it.
       

Share This Page

Loading...